New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jaygee
New Member


Date Joined Dec 2007
Total Posts : 1
   Posted 12/22/2007 11:34 AM (GMT -7)   
eyes  Has anyone heard of or used Tilade?  I get atrial fibrillation when I use a coricosteroid and/or long acting bronchodilator.  Could possibly be low potassium.  I am on digoxin and a beta blocker as anti-arrythmics (and beta blocker for blood pressure as well.)  Talked to Asthma
College and they advised that I call med? and I spoke to a respiratory nurse.  She thought long and hard and came up with Tilade, an old(ie) non-corticosteroid, for inflammation.  Just wondering if anyone has any experience with that drug.

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 12/22/2007 9:45 PM (GMT -7)   

jaygee,

I want to welcome you to Healingwell.  I know nothing at all about Tilade.  I strongly recommend that you get in touch with your doctor.  Please let us know what you find out.  I hope you will continue to post on HealingWell.  While we are not medical professionals, we can usually learn a lot from each other.  It could be that someone else may come along that has some experience with Tilade, but in the meantime  I would still get an appointment to see you doctor.

Take care!

Carla

 


Moderator, Allergies/Asthma
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 
 
Epilepsy, asthma, GERD, depression, hypothyroidism, tinnitus


Highball
New Member


Date Joined Jan 2008
Total Posts : 1
   Posted 1/13/2008 8:02 AM (GMT -7)   
Excuse me, but every time I see Tilade it sends shivers up my spine. It is only fair to explain this, as Tilade may be a miracle to you.

I know little about most of what you speak, I regret to say that I do mostly what my VA Physicians say to do and have gone through test after retest. They seem to feel that something other than an inhaler should work for me, so I have spent days at a time in testing labs, but with the same result, an inhaler. I do not have attacks but trouble breathing, so I’m happy, as I can breath. Years ago another doctor sent me to another lab, not VA, same day plus of testing and they seemed intent on prescribing my change to Tilade no matter what the tests showed. I told them it didn’t work and made things worse, they told me to use it and go home and see what happened. After a few days I went back and they said keep trying. I never went back and went back to my old inhaler. Tilade made me forever worse, I never returned to as good as I was before I started using it. Does anyone else have this experience?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:24 PM (GMT -7)
There are a total of 2,735,607 posts in 301,319 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
290 Guest(s), 16 Registered Member(s) are currently online.  Details
scifigal2k, Psilociraptor, bluelyme, mikeb2308, Rikky1, Pratoman, NiceCupOfTea, Lynnwood, Dyna1, gfields, Ariel Smith, aloha234, k07, Michael165, Tall Allen, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer